Ringing in the ears is found among people who take Lorazepam, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Omeprazole, and have Depression . We study 50,740 people who have side effects while taking Lorazepam from FDA and social media. Among them, 318 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lorazepam has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from Lorazepam 51,866 users)
Ringing in the ears has been reported by people with heart rate increased, tinnitus, feeling abnormal, itching, drowsiness (latest reports from 20,968 Ringing in the ears patients).
On Aug, 23, 2016
50,740 people reported to have side effects when taking Lorazepam.
Among them, 318 people (0.63%) have Ringing In The Ears
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello,I'm Silvia Ramakers and i live in the netherlands. I have Gorlin probably since i was about 15 (diagnosed at older age,i'm almost 50 now btw). Had many BCC's through the years. But why i'm writing (and i hope anybody can help because i'm desperate) is that since a while i have more and ...
I was diagnosed with LPR a year ago. I also take Lorazapam about two to four times per week. Have been trying to figure out what caused the LPR and just now am wondering if Lorazapam is the culprit. I understand it relaxes the LES. Also, does it possibly dry up stomach acid, or increase it?
Hi im only 18 and have hypertension. I started taking lasix only 3 days ago and everytime i took it i felt worse but today i had abnormal heart rate and ringing in ears should i stop taking it? Please do answer.
No one understands me. I've been labeled as a drug abuser. No one believes that my psychosis started years ago and that it comes out of nowhere with long periods of between episodes. This last time I've experienced constant tinnitus . The psychosis started with a emotional life trauma 40 years ...
I already have tinnitus and have been taking Viibyrd for 2 days. It has worked for depression but I have read that it can make tinnitus worse. Please give feedback before I take more and its too late.
I posted some info on my current researches into what might work for some people with Tinnitus - have a look on this site under the group - "Flaxseeds and Tinnitus" - its all there. As I say, there is no cure yet, but some of these options appear to reduce the perception of Tinnitus, but ...
56 years old female been on Vagifem about 5 years and have recently developed tinnitus.....U have inly noticed it the last 10 days, stilk taking Vagifem. Maybe I should cease taking it and hope for some improvement??
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.